# SDR CALA2025090508482

- Difficulty date: September 2, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N4901U
- Make and model: Airbus A320-232
- Aircraft serial: 2680
- Aircraft time: 54,125 hours, 26,503 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Warning Light
- Condition: False Activation
- Location: Start Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ECAM ENG 1 START VALVE  FAULT REQUESTING DEFFERAL 8011M ENG 1 START VALVE INDICATION ERRONIOUS.  START VALVE VERIFIED CLOSED AMM 80-11-00-040-042-A.   COMPLIED WITH DDP. PERFORMED OPS TEST OF ENG 1 START VALVE IAW TSM 80-00-00-810-801-B. NO FAULTS FOUND, OPS CHECKED GOOD.
